Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 134, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 1, 2011, 3:41 PM EDT for Lancaster County, York County, Pennsylvania. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2011, 3:41 PM EDT (19:41 UTC)
- Expired
- Jun 1, 2011, 4:15 PM EDT
- In force
- 34 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Lancaster County, PA, York County, PA
The radar
The Sterling radar (KLWX), 150 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 10:02 AM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 7.7 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2843 J/kg
- Mixed-layer CIN
- -97 J/kg
- Mixed-layer LCL
- 1042 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 319 m²/s²
- 0-3 km storm-relative helicity
- 336 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.1
The text
As transmitted, in the capitals the NWS used until 2016.
158 WUUS51 KCTP 011941 SVRCTP PAC071-133-012015- /O.NEW.KCTP.SV.W.0134.110601T1941Z-110601T2015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE STATE COLLEGE PA 341 PM EDT WED JUN 1 2011 THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL LANCASTER COUNTY IN SOUTH CENTRAL PENNSYLVANIA... CENTRAL YORK COUNTY IN SOUTH CENTRAL PENNSYLVANIA... * UNTIL 415 PM EDT * AT 339 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM. THE STORM WAS NEAR HALLAM...MOVING EAST AT 30 MPH. THIS STORM IS CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL... AND DAMAGING WINDS IN EXCESS OF 60 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... WRIGHTSVILLE AND MARIETTA AROUND 345 PM EDT... COLUMBIA AROUND 350 PM EDT... MOUNTVILLE AROUND 355 PM EDT... MILLERSVILLE AND SAFE HARBOR AROUND 400 PM EDT... LANCASTER AROUND 405 PM EDT... WILLOW STREET AND SMITHVILLE AROUND 410 PM EDT... THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE 222. PRECAUTIONARY/PREPAREDNESS ACTIONS... VERY HEAVY RAIN WILL ALSO OCCUR WITH THIS SEVERE THUNDERSTORM...WHICH COULD FLOOD LOW LYING AREAS QUICKLY AND COVER ROADS WITH WATER. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT WEDNESDAY AFTERNOON FOR CENTRAL PENNSYLVANIA. && LAT...LON 4008 7615 3985 7623 4000 7668 4007 7664 TIME...MOT...LOC 1940Z 281DEG 27KT 4003 7660 $$ FORECASTER: GARTNER
1 follow-up statement
967
WWUS51 KCTP 012000
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
400 PM EDT WED JUN 1 2011
PAC133-012010-
/O.CAN.KCTP.SV.W.0134.000000T0000Z-110601T2015Z/
YORK PA-
400 PM EDT WED JUN 1 2011
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL YORK COUNTY IS
CANCELLED...
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT
OF THE AREA...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
WEDNESDAY AFTERNOON FOR CENTRAL PENNSYLVANIA.
LAT...LON 3998 7648 4001 7649 4007 7646 4008 7615
3985 7623
TIME...MOT...LOC 2000Z 281DEG 27KT 4000 7641
$$
PAC071-012015-
/O.CON.KCTP.SV.W.0134.000000T0000Z-110601T2015Z/
LANCASTER PA-
400 PM EDT WED JUN 1 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR CENTRAL LANCASTER COUNTY...
AT 357 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR MOUNTVILLE...OR NEAR COLUMBIA...MOVING EAST AT 30 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
MILLERSVILLE AROUND 405 PM EDT...
LANCASTER AROUND 410 PM EDT...
WILLOW STREET AND SMITHVILLE AROUND 415 PM EDT...
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE 222.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
WEDNESDAY AFTERNOON FOR CENTRAL PENNSYLVANIA.
&&
LAT...LON 3998 7648 4001 7649 4007 7646 4008 7615
3985 7623
TIME...MOT...LOC 2000Z 281DEG 27KT 4000 7641
$$
FORECASTER: GARTNERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 1:58 PM EDT, 1 hour 43 minutes earlier.
Area forecast discussion, Jun 1, 1:58 PM EDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 158 PM EDT WED JUN 1 2011 .SYNOPSIS... A COLD FRONT MOVING SOUTHEAST ACROSS CENTRAL PENNSYLVANIA WILL TRIGGER SCATTERED THUNDERSTORMS OVER THE CENTRAL MOUNTAINS AND SUSQUEHANNA VALLEY THIS AFTERNOON. A FEW STORMS MAY BE SEVERE. DRIER...LESS HUMID AIR WILL BE DIRECTED INTO THE STATE FROM NORTHWEST BEHIND THE FRONT. HIGH PRESSURE WILL BUILD IN QUICKLY LATER TODAY AND LAST INTO LATE WEEK. NORMAL OR EVEN BELOW NORMAL TEMPERATURES ARE EXPECTED THURSDAY AND FRIDAY. TEMPERATURES MAY DIP INTO THE 30S THURSDAY NIGHT IN THE NORTH- CENTRAL MOUNTAINS. WARMER AND MORE HUMID AIR SHOULD RETURN FOR THE WEEKEND AS A LARGE UPPER LEVEL RIDGE BUILDS OVER THE CENTRAL UNITED STATES. && .NEAR TERM /THROUGH TONIGHT/... EXPANDED SVR TSTM WATCH #410 SWD TO INCLUDE REMAINDER OF S-CNTRL CNTYS PER COORDINATION WITH SPC. DEEP LAYER SHEAR IS GENERALLY WEAKEN FARTHER SOUTH..BUT INSTABILITY REMAINS EXTREME. LATEST RADAR SHOWS FAST MOVG CELLS DEVELOPING AS FAR SW AS JST VCNTY. ANOTHER LOCAL EXTENSION MAY BE NEED FOR A FEW HOURS TO COVER FRONTAL PASSAGE LATE THIS AFTN IN THE LWR SUSQ VLY. PREVIOUS DISCUSSION BELOW. SVR TSTM THREAT IS EXPECTED TO INCREASE ACRS NRN PA ALONG SFC TROUGH/CLD FNT PUSHING STEADILY EWD THRU NW PA AND WRN NY. STRONG INSTABILITY /ML CAPE VALUES BTWN 2000-3000 J/KG/ AND MODERATE DEEP LAYER SHEAR ON SERN EDGE OF MID-LVL SPEED MAX WILL SUPPORT ADDNL CONVECTIVE DEVELOPMENT. STEEPENING LAPSE RATES...MODERATE TO HIGH INSTABILITY AND SUFFICIENT MID-LVL WNDS SUGGESTS DMG WNDS AS THE PRIMARY THREAT...WITH SOME HAIL ALSO POSSIBLE WITHIN STRONGEST UPDRAFTS. ENVIRONMENTAL DATA INDICATES RATHER HIGH FZG LEVELS AROUND 14-15KFT SO WILL LARGE LARGE 50DBZ CORES WELL ABOVE THE -20 TO LKLY VERIFY LARGE HAIL. A SECOND SVR TSTM WATCH MAY BE NEEDED FOR S-CNTRL PA LATER TODAY. PREVIOUS DISCUSSION BELOW. SHARP SFC COLD FRONT NEAR THE SE SHORE OF LAKE ERIE AT 1145Z. THIS FRONT WILL MOVE RATHER QUICKLY SE ACROSS THE NW AND CENTRAL PART OF THE CWA DURING THE LATE MORNING/EARLY AFTERNOON HOURS... TRIGGERING ONE OR TWO BKN LINES OF TSRA PER THE 09Z HRRR. SOME OF THE STORMS WILL BE STRONG TO SVR...WITH THE MAIN THREAT BEING WESTERLY DONWBURST GUSTS OVER 55 MPH...AND LOCALIZED LARGE HAIL ACROSS THE SE HALF OF THE STATE. STORMS COULD DEVELOP SOME BETTER INDIVIDUAL UPDRAFT STRUCTURE/ROTATION LATE THIS AFTERNOON AS THEY ENCOUNTER INCREASED LLVL SHEAR ALONG AND TO THE EAST OF THE LEE TROUGH OVER THE LOWER SUSQUEHANNA VALLEY. 06Z NAM /WHICH MAY BE A FEW HOURS TOO SLOW WITH THE CFROPA/ SHOWS 0-1KM EHI IN THIS AREA INCREASING TO 2-3 M2/S2 FOR A BRIEF FEW HOUR PERIOD AFTER 21Z. IN CONTRAST...HRRR INDICATES THAT MOST OR ALL OF THE CONVECTION SHOULD CLEAR SE OF A KLNS TO KTHV LINE BY 20Z. THE HIGHEST POPS ARE IN THE ERN COS...ESP THE POCONOS AND SE/LOWER SUSQ. COVERAGE LOOKS SCT AND WILL KEEP MOST POPS 30-50PCT. ERN COS WILL GET A 60 POP. TIMING WILL BE RATHER EARLY IN THE DAY...WITH MOST CONVECTION BEING PRESSED TO THE SOUTH OF THE AREA WELL BEFORE NIGHTFALL. BY 6 PM...THE DEWPOINTS SHOULD BE INTO THE 40S OVER THE NWRN THIRD OF THE AREA. SEVERE WORRIES CONTINUE WITH SUCH LARGE CAPES AND MID LEVEL WINDS OF 45-55KTS. STORMS MAY ORGANIZE INTO CLUSTERS AND HAVE POTENTIAL FOR WIND DAMAGE...BUT LARGE HAIL IS A THREAT AS WELL WITH BIG MID LEVEL CAPES/STEEP LAPSE RATES WHICH LEAD TO FASTER UPDRAFTS IN THE FROZEN AIR. WILL AGAIN MENTION HAIL/GUSTY WINDS FOR NOW IN THE GRIDS FOR THE EAST TODAY. MAY NEED TO CRANK THE WORDING UP TO SEVERE WORDS LATER THIS MORNING. && .SHORT TERM /THURSDAY THROUGH THURSDAY NIGHT/... ALL CONVECTION SHOULD BE TO THE SOUTH BEFORE 00Z. THE DRY/DENSE AIR DESCENDS OVER THE REGION TONIGHT...DROPPING SFC DEWPOINTS INTO THE 40S ALMOST EVERYWHERE. EXCEPT PERHAPS THE AREAS THAT GOT RAIN DURING THE DAY. WINDS STAY UP...SO DENSE FOG IS NOT A BIG WORRY. INTERESTING WX PROBLEMS THEN ARISE ON THURSDAY AND AGAIN THURSDAY NIGHT. 1028MB HIGH PRESSURE MOVING IN FROM THE NW WILL SCRUB AGAINST THE LOW DROPPING SE OVER NRN NEW ENGLAND ON THURSDAY. THIS WILL RAISE THE WINDS AND MAKE GUSTS WELL OVER 20KTS. THE DRY AIR WILL HELP DIP RH/S BELOW 40 PCT AND FUELS WILL BE DRY DESPITE SPOTTY RAIN TODAY/WED. THIS COULD MAKE FOR RED FLAG CONDITIONS. WILL ALLOW THE DAY SHIFT TO COORDINATE WITH THE FIRE MANAGERS TO ASSESS THE NEED FOR A WATCH OR WARNING FOR THURS. THAT SFC HIGH SETTLES OVERHEAD THURSDAY NIGHT AND DEWPOINTS CONTINUE TO DROP. EVEN THOUGH IT SOUNDS TOUGH TO BELIEVE AFTER DAYS OF 80S AND 90S - AND A RECORD HIGH AT KIPT ON TUES...THE NRN TIER MAY BE LOOKING AT A FROST FRI AM. THESE MIN TEMPS ARE A DROP OF 5-10F FROM PREV FCSTS...QUITE A SIGNIFICANT CHANGE. BUT THE SREF GUID POINTS TO A CLEAR...CHILLY NIGHT WITH LIGHT WINDS AND VERY LOW PWATS. MOS ALSO CATCHING ON...WITH GUID FOR KBFD 31 AND 34 FROM THE MAV AND MET. SINCE THIS IS A 4TH PD THING...WE HAVE PLENTY OF TIME TO REFINE. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... SFC HIGH PRESSURE UNDER A REBUILDING UPPER RIDGE FOR FRIDAY WILL BRING A SLIGHTLY COOL AND LESS HUMID DAY. TEMPS AGAIN BEGIN TO CREEP UP OVER THE WEEKEND AS RIDGE AXIS APPROACHES. PSUEDO WARM FRONT SLIDES IN ON SATURDAY...PUSHING TEMPS BACK INTO THE 80S AND AGAIN NUDGING HUMIDITY UP AREA-WIDE...BUT PRECIP CHANCES REMAIN LIMITED TO ISOLATED MAINLY LATE AFTERNOON/EVENING CONVECTION. ANOTHER SHORTWAVE/COOL FRONT AGAIN FLATTENS THE RIDGE SUN/MON...TAKING THE EDGE OFF OF TEMPS A BIT AGAIN...THOUGH THEY WILL STILL RUN SEVERAL DEGREES ABOVE NORMAL. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... THE MORNING FOG AND HAZE HAS LIFTED...AS VSBYS HAVE RETURNED TO VFR LEVELS AT ALL AIRFIELDS. THE PRIMARY CONCERN FOR TODAY WILL BE THE DEVELOPMENT OF SCATTERED SHRA/TSRA ALONG A COLD FRONT. A BROKEN LINE OF STORMS EMERGED PRIOR TO THE 18Z ISSUANCE AND HAS ALREADY CLEARED THROUGH BFD. THESE STORMS AND ANY SUBSEQUENT STORMS WILL MOVE RAPIDLY TO THE EAST...LEAVING THE AREA PRIOR TO 00Z. INSTABILITY IS RATHER HIGH FOR MUCH OF THE STATE...WHICH COULD CAUSE SOME OF THE STORMS TO BE SEVERE. SKIES WILL CLEAR BEHIND THE COLD FRONT THIS EVENING AS HIGH PRESSURE BUILDS IN. THE LIKELIHOOD FOR BR/HZ WILL DECREASE...AS TEMPERATURES AND DEW POINTS DROP. HIGH PRESSURE WILL PERSIST THROUGH THU...LEADING TO MAINLY DRY AND WIDESPREAD VFR CONDITIONS FOR THE REMAINDER OF THE WORK WEEK. SCATTERED STORMS ARE EXPECTED TO RETURN NEXT LATE FRI INTO SAT...AS LARGE RIDGE BUILDS EASTWARD. OUTLOOK... THU-FRI...VFR. NO SIG WX EXPECTED. SAT-SUN...MAINLY VFR. AN ISOLATED SHOWER COULD OCCUR. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...DANGELO/STEINBUGL NEAR TERM...LAMBERT/STEINBUGL SHORT TERM...DANGELO LONG TERM...DANGELO/RXR AVIATION...LAMBERT/KOZAR
Hazardous weather outlook, Jun 1, 1:05 PM EDT, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 105 PM EDT WED JUN 1 2011 PAZ012-017>019-024>028-033>036-041-042-045-046-049>053-056-058- 021715- NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA- BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN- NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION- SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-SCHUYLKILL- 105 PM EDT WED JUN 1 2011 ...SEVERE THUNDERSTORM WATCH 410 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ004>006-010-011-037-021715- WARREN-MCKEAN-POTTER-ELK-CAMERON-TIOGA- 105 PM EDT WED JUN 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. TEMPERATURES ON THURSDAY NIGHT WILL DROP INTO THE 30S...WHICH COULD LEAD TO A FROST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ057-059-063>066-021715- DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 105 PM EDT WED JUN 1 2011 ...SEVERE THUNDERSTORM WATCH 410 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. HEAT INDEX VALUES WILL APPROACH 100 DEGREES THIS AFTERNOON. PRECAUTIONS SHOULD BE TAKEN TO AVOID HEAT RELATED STRESS AND EFFECTS OF POOR AIR QUALITY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 1, 2:01 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
201 PM EDT WED JUN 1 2011
PAZ053-058-011830-
COLUMBIA PA-SCHUYLKILL PA-
201 PM EDT WED JUN 1 2011
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL COLUMBIA AND NORTH
CENTRAL SCHUYLKILL COUNTIES THROUGH 230 PM EDT...
AT 158 PM EDT...A STRONG THUNDERSTORM WAS NEAR SHUMANS...MOVING EAST
AT 40 MPH.
WIND GUSTS TO 40 MPH AND PEA TO MARBLE SIZE HAIL ARE POSSIBLE WITH
THIS STORM. THIS STORM WILL BE NEAR NUREMBURG AROUND 210 PM AND
MCADOO AROUND 220 PM.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 236 AND 247...I-81 NEAR MILE MARKER 139.
LAT...LON 4086 7638 4095 7645 4103 7643 4106 7622
4095 7620 4091 7605 4091 7599 4090 7598
FORECASTER: LAMBERTSpecial weather statement, Jun 1, 2:12 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
212 PM EDT WED JUN 1 2011
PAZ058-059-011900-
LEBANON PA-SCHUYLKILL PA-
212 PM EDT WED JUN 1 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN LEBANON AND SOUTH
CENTRAL SCHUYLKILL COUNTIES THROUGH 3 PM EDT...
AT 210 PM EDT...A STRONG THUNDERSTORM WAS NEAR FORT INDIANTOWN GAP...
MOVING EAST AT 35 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR LICKDALE AROUND 220 PM...FREDERICKSBURG
AROUND 230 PM...SUMMIT STATION AROUND 250 PM AND PORT CLINTON AROUND
300 PM.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-78 BETWEEN MILE MARKERS 0 AND 8...I-81 BETWEEN MILE MARKERS 83 AND
101.
LAT...LON 4057 7601 4058 7605 4051 7625 4051 7634
4049 7643 4037 7624 4037 7625 4039 7664
4040 7665 4048 7668 4053 7659 4062 7600
FORECASTER: LAMBERTSpecial weather statement, Jun 1, 2:31 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
231 PM EDT WED JUN 1 2011
PAZ058-011915-
SCHUYLKILL PA-
231 PM EDT WED JUN 1 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL AND NORTHERN
PORTIONS OF SCHUYLKILL COUNTY THROUGH 315 PM EDT...
AT 227 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
MCADOO TO FRACKVILLE TO MUIR...MOVING EAST AT 40 MPH.
WIND GUSTS TO 45 MPH AND ISOLATED OCCURRENCES OF DIME TO PENNY SIZE
HAIL ARE POSSIBLE WITH THESE STORMS. THESE STORMS WILL BE NEAR
TUSCARORA AROUND 240 PM...TAMAQUA AROUND 250 PM AND SNYDERS AROUND
300 PM.
THIS WILL IMPACT I-81 BETWEEN MILE MARKERS 104 AND 139.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 209...STATE
ROAD 61...STATE ROAD 309.
LAT...LON 4069 7583 4067 7594 4055 7653 4057 7657
4092 7607 4091 7599 4081 7588 4074 7576
FORECASTER: LAMBERTSpecial weather statement, Jun 1, 2:44 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
244 PM EDT WED JUN 1 2011
PAZ057-059-066-011930-
DAUPHIN PA-LANCASTER PA-LEBANON PA-
244 PM EDT WED JUN 1 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL DAUPHIN...
NORTHEASTERN LANCASTER AND SOUTHERN LEBANON COUNTIES THROUGH 330 PM
EDT...
AT 238 PM EDT...A DEVELOPING LINE OF STRONG THUNDERSTORMS WAS
LOCATED FROM MYERSTOWN TO PALMYRA...MOVING EAST AT 45 MPH.
WIND GUSTS TO 45 MPH AND ISOLATED OCCURRENCES OF DIME TO PENNY SIZE
HAIL ARE POSSIBLE WITH THESE STORMS. THESE STORMS WILL BE NEAR MOUNT
GRETNA AROUND 250 PM...CORNWALL AROUND 300 PM...KLEINFELTERSVILLE
AROUND 310 PM AND REAMSTOWN AROUND 320 PM.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 265 AND 290...I-81 BETWEEN
MILE MARKERS 77 AND 79.
LAT...LON 4020 7603 4020 7630 4025 7659 4036 7673
4041 7655 4042 7631 4037 7623 4037 7621
4021 7598
FORECASTER: LAMBERTSpecial weather statement, Jun 1, 2:58 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
258 PM EDT WED JUN 1 2011
PAZ064-065-011930-
ADAMS PA-YORK PA-
258 PM EDT WED JUN 1 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ADAMS AND YORK
COUNTIES...
AT 253 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM DOVER
TO SEVEN STARS...MOVING EAST AT 40 MPH.
WIND GUSTS TO 50 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE
WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THESE STORMS
WILL BE NEAR HALLAM AND NEW OXFORD AROUND 310 PM...WRIGHTSVILLE
AROUND 320 PM AND WINDSOR AROUND 330 PM.
THIS WILL IMPACT I-83 BETWEEN MILE MARKERS 1 AND 27.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...ROUTE
30...STATE ROAD 94...STATE ROAD 97.
LAT...LON 3972 7744 3990 7744 4008 7700 4005 7653
3996 7649 3993 7644 3982 7635 3972 7635
FORECASTER: GARTNERSpecial weather statement, Jun 1, 3:30 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
330 PM EDT WED JUN 1 2011
PAZ064>066-012015-
ADAMS PA-LANCASTER PA-YORK PA-
330 PM EDT WED JUN 1 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ADAMS...LANCASTER AND
YORK COUNTIES...
AT 325 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
MANCHESTER TO GETTYSBURG...MOVING EAST AT 40 MPH.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THESE STORMS WILL BE
NEAR LANDISVILLE AROUND 340 PM...EAST PETERSBURG AROUND 350
PM...ROTHSVILLE AROUND 400 PM...TERRE HILL AROUND 410 PM AND WILLOW
STREET AROUND 420 PM.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 291 AND 295...I-83 BETWEEN
MILE MARKERS 1 AND 29.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY
283...ROUTE 15...ROUTE 30...ROUTE 222...ROUTE 322...STATE ROAD 41...
STATE ROAD 94...STATE ROAD 97...STATE ROAD 501.
LAT...LON 3986 7744 4010 7675 4020 7595 4014 7587
4011 7593 4004 7593 3996 7599 3988 7598
3972 7610 3972 7735
FORECASTER: GARTNERThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 8:55 AM EDT | Special Weather Statement | CTP | McKean, Warren | 80 min |
| Jun 1, 9:17 AM EDT | Severe Thunderstorm Warning | CTP | McKean, Potter, Warren | 73 min |
| Jun 1, 10:23 AM EDT | Severe Thunderstorm Warning | CTP | McKean, Potter | 52 min |
| Jun 1, 11:17 AM EDT | Special Weather Statement | CTP | Potter | 28 min |
| Jun 1, 11:48 AM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Sullivan | 57 min |
| Jun 1, 12:16 PM EDT | Special Weather Statement | CTP | Columbia | 29 min |
| Jun 1, 12:59 PM EDT | Special Weather Statement | CTP | Juniata, Mifflin | 31 min |
| Jun 1, 1:18 PM EDT | Special Weather Statement | CTP | Blair, Huntingdon | 57 min |
| Jun 1, 1:33 PM EDT | Special Weather Statement | CTP | Lebanon | 42 min |
| Jun 1, 1:42 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Lancaster, Lebanon, Perry | 63 min |
| Jun 1, 1:56 PM EDT | Special Weather Statement | CTP | Fulton | 34 min |
| Jun 1, 2:01 PM EDT | Special Weather Statement | CTP | Columbia | 29 min |
| Jun 1, 2:12 PM EDT | Special Weather Statement | CTP | Lebanon | 48 min |
| Jun 1, 2:21 PM EDT | Severe Thunderstorm Warning | CTP | Lebanon, Schuylkill | 54 min |
| Jun 1, 2:31 PM EDT | Special Weather Statement | CTP | Schuylkill | 44 min |
| Jun 1, 2:32 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Franklin, Fulton | 32 min |
| Jun 1, 2:44 PM EDT | Special Weather Statement | CTP | Lebanon | 46 min |
| Jun 1, 2:58 PM EDT | Special Weather Statement | CTP | Adams, York | 32 min |
| Jun 1, 3:30 PM EDT | Special Weather Statement | CTP | Adams, Lancaster, York | 45 min |
| Jun 1, 4:16 PM EDT | Special Weather Statement | CTP | York | 29 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.